Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffering from nausea, vomiting greenish substance, diarrhea and stomach pain. Medication?

Last Tuesday, I woke up with nausea , I threw up later green stuff, and laud in bed with shivers that wouldn t stop, throwing up again later. I tried to get out of bed after laying down a little bit after throwing up and could not see and completely passed out for a few seconds, now I ve had diarrhea , and everything I eat, I just diarrhea out. I ve had really bad stomach pains and back pains. Please help!!This has gone on for six days now.
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Go for alternative treatment specially for unani medicines. sharbat anzabar 20 ml twice and jawarish amla 6 gm after meal may be beneficial. continue for 10 days.
Answered: Sat, 17 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor